Критерий пронормальности добавлений к абелевым нормальным подгруппам Full article
Journal |
Труды Института математики и механики УрО РАН (Trudy Instituta Matematiki i Mekhaniki UrO RAN)
ISSN: 0134-4889 , E-ISSN: 2658-4786 |
||||||||
---|---|---|---|---|---|---|---|---|---|
Output data | Year: 2016, Volume: 22, Number: 1, Pages: 153–158 Pages count : | ||||||||
Authors |
|
||||||||
Affiliations |
|
Cite:
Кондратьев А.С.
, Маслова Н.В.
, Ревин Д.О.
Критерий пронормальности добавлений к абелевым нормальным подгруппам
Труды Института математики и механики УрО РАН (Trudy Instituta Matematiki i Mekhaniki UrO RAN). 2016. Т.22. №1. С.153–158. WOS РИНЦ MathNet
Критерий пронормальности добавлений к абелевым нормальным подгруппам
Труды Института математики и механики УрО РАН (Trudy Instituta Matematiki i Mekhaniki UrO RAN). 2016. Т.22. №1. С.153–158. WOS РИНЦ MathNet
Translated:
Kondrat’ev A.S.
, Maslova N.V.
, Revin D.O.
A pronormality criterion for supplements to abelian normal subgroups
Proceedings of the Steklov Institute of Mathematics. 2017. V.296. NS1. P.145-150. DOI: 10.1134/s0081543817020134 WOS Scopus OpenAlex
A pronormality criterion for supplements to abelian normal subgroups
Proceedings of the Steklov Institute of Mathematics. 2017. V.296. NS1. P.145-150. DOI: 10.1134/s0081543817020134 WOS Scopus OpenAlex
Identifiers:
Web of science: | WOS:000453517500015 |
Elibrary: | 25655605 |
MathNet: | Mi timm1268 |